# SDR SIMA0681

- Difficulty date: March 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Eicas
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GRR - FLT 4405 - ON TAKEOFF ROLL OF 90 KNOTS HAD EICAS MESSAGE OF REV DISAGREE, RETURNED TO GATE FOR MAINTENANCE.  NOTE THE MESSAGE WENT AWAY VERY QUICK.  INSPECTOR AND OPS CHECK IAW AMM.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
